Construction of polynomial solutions of differential equations with constant coefficients
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 534-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a20,
author = {V. V. Karachik},
title = {Construction of polynomial solutions of differential equations with constant coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {534--535},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a20/}
}
V. V. Karachik. Construction of polynomial solutions of differential equations with constant coefficients. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 534-535. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a20/